# SDR DLM11962557

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low Charge
- Location: 4l Door
- Component: 51211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALON FIRE BOTTLE AT 4L IS LOW.
